# SDR DALA1130639875

- Difficulty date: May 2, 2011
- Submitted: May 3, 2011
- Operation: Air carrier
- Aircraft: N784NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48109
- Aircraft time: 71,726 hours, 65,746 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT FLOOR PANEL 14 HAS SURFACE CORROSION AND SECURING  FASTENERS PULLING THRU AND PUNCTURED.  REMOVED COCKPIT PANEL 14 PER MM A-53-20-01-201-925A-A PG 1-4 FOUND PANEL TO BE OUT OF LIMITS PER SRM 53-05 PG 9 PAR 3 FABRICATED PANEL PER SRM 53-05 FIG 1.  REINSTALLED PANEL 14 IN COCKPIT PER A-53-20-01-201-925A-A PG 1-4.
